Night Nurse Liquid 160ml
Night Nurse Liquid 160ml is formulated to be a complete solution for relief of major cold and flu symptoms, like tickly coughs, sore throats, runny noses, aches, pains, fevers and shivers.
Specially formulated to be taken only once at bedtime, this cold and flu medicine relieves symptoms quickly, so you can sleep well and wake feeling better.
Please read the instructions on the packaging and in the enclosed leaflet before use.
Adults (including the elderly) and children aged 12 years and over: Fill the measure cup to the 20 ml mark (four 5 ml spoonfuls). Take just before going to bed.
You should only take one dose of Night Nurse liquid per night.
Do not take Night Nurse liquid if you have already taken more than 3 doses of a paracetamol containing product during the day.
Do not take if you are pregnant or breast-feeding.
Consult your doctor before taking this medicine if you are under the care of your doctor or are receiving prescribed medicines.
Do not take with other flu, cold or decongestant medicines at night, or with alcohol.
CONTAINS PARACETAMOL: Do not use alongside any other paracetamol-containing product. In the event of an overdose seek immediate medical help, even if you feel well.
This product might make you feel sleepy or drowsy; if this occurs, please do not operate machinery or drive a vehicle.
Do not drink alcohol while using this product.
Each 20 ml dose contains Paracetamol Ph Eur 1000 mg, Promethazine Hydrochloride Ph Eur 20 mg and Dextromethorphan Hydrobromide Ph Eur 15 mg as the active ingredients.
|Is Prescription Drug||No|